| Model Number |
2307-38-303 |
| Medical Device Problem Codes |
Break (1069); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the poly trial hmo 38 + 3 plastic is peeling.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device was not returned to depuy synthes for evaluation, however photos were provided for review.Review of the provided photos reveled that the surface of device has worn and found visible deep scratches all over the surface of the cup trial.The complaint condition can be confirmed.No broken fragments were observed in photo evidence.The broken (2+ pieces) allegation cannot be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: b5.
Event or Problem Description
Additional information received indicates that there were no delays or no surgical time lost, and no patient consequences.